# SDR DALA2021091005335

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,339 hours, 20,096 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENTS (3 E/A) ON INBOARD THRUST REVERSE FAN DUCT COWL FROM STA NAC 126 TO STA NAC 128 AT ENGINE #1. CORRECTIVE ACTION:SUMMARY OF NRC 00251: DENTS WERE EVALUATED AND WERE FOUND WITHIN OF LIMITS PER ER/A NO. 593875-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR AND ETI-57-21-466 REV. 3. (1939764)
